MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS? ULTRA; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS? ULTRA; STENT, URETERAL
Model Number M0061921330
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: (b)(6).Block h6: device code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that a polaris ultra ureteral stent was used in a procedure.During the procedure, the stent was fractured.The procedure was completed with another same device and there were no patient complications reported.
 
Additional Manufacturer Narrative
Block e1: (b)(6).Block h6: device code a0401 captures the reportable event of stent shaft break.Correction to block h6: device code has been updated based on the additional information received on april 15, 2025.Additional information was received on april 09, 2025, with the attached photo of the complaint device showing that the stent coil was detached and the stent shaft was not fractured.Although this can result in a clinically insignificant delay of the procedure, this event is unlikely to cause or contribute to a death or serious injury if the malfunction were to recur.Therefore, boston scientific no longer considers this to be a reportable event.
 
Event or Problem Description

Brand Name
POLARIS? ULTRA
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21830976
Report Number2124215-2025-22360
Device Sequence Number4288722
Product Code FAD
UDI-Device Identifier08714729124443
UDI-Public(01)08714729124443(17)270201(10)33633850
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061921330
Device Catalogue NumberM0061921330
Device Lot Number0033633850
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date04/11/2025
Supplement Report FDA Received Date04/30/2025
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown